Mehtaab Sawhney
Mehtaab Sawhney
Verified email at mit.edu - Homepage
Title
Cited by
Cited by
Year
The number of independent sets in an irregular graph
A Sah, M Sawhney, D Stoner, Y Zhao
Journal of Combinatorial Theory, Series B 138, 172-195, 2019
142019
A reverse Sidorenko inequality
A Sah, M Sawhney, D Stoner, Y Zhao
Inventiones mathematicae 221 (2), 665-711, 2020
122020
Discrepancy minimization via a self-balancing walk
R Alweiss, YP Liu, M Sawhney
Proceedings of the 53rd Annual ACM SIGACT Symposium on Theory of Computing …, 2021
112021
Singularity of discrete random matrices
V Jain, A Sah, M Sawhney
Geometric and Functional Analysis, 1-59, 2021
92021
On the discrepancy between two Zagreb indices
A Sah, M Sawhney
Discrete Mathematics 341 (9), 2575-2589, 2018
82018
A major-index preserving map on fillings
P Alexandersson, M Sawhney
arXiv preprint arXiv:1703.03088, 2017
82017
On symmetric but not cyclotomic numerical semigroups
M Sawhney, D Stoner
SIAM Journal on Discrete Mathematics 32 (2), 1296-1304, 2018
62018
Triforce and corners
J Fox, A Sah, M Sawhney, D Stoner, Y Zhao
Mathematical Proceedings of the Cambridge Philosophical Society 169 (1), 209-223, 2020
52020
Properties of Non-symmetric Macdonald Polynomials at q = 1 and q = 0
P Alexandersson, M Sawhney
Annals of Combinatorics 23 (2), 219-239, 2019
52019
On the real Davies' conjecture
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2005.08908, 2020
42020
Patterns without a popular difference
A Sah, M Sawhney, Y Zhao
arXiv preprint arXiv:2004.07722, 2020
42020
Friendly bisections of random graphs
A Ferber, M Kwan, B Narayanan, A Sah, M Sawhney
arXiv preprint arXiv:2105.13337, 2021
32021
On the smallest singular value of symmetric random matrices
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2011.02344, 2020
32020
On the smoothed analysis of the smallest singular value with discrete noise
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2009.01699, 2020
32020
Local limit theorems for subgraph counts
A Sah, M Sawhney
arXiv preprint arXiv:2006.11369, 2020
32020
Approximate counting and sampling via local central limit theorems
V Jain, W Perkins, A Sah, M Sawhney
arXiv preprint arXiv:2108.01161, 2021
22021
Non-classical polynomials and the inverse theorem
A Berger, A Sah, M Sawhney, J Tidor
arXiv preprint arXiv:2107.07495, 2021
22021
The smallest singular value of dense random regular digraphs
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2008.04755, 2020
22020
Characters of independent Stanley sequences
RA Moy, M Sawhney, D Stoner
European Journal of Combinatorics 70, 354-363, 2018
22018
Character values of Stanley sequences
M Sawhney
arXiv preprint arXiv:1706.05444, 2017
22017
The system can't perform the operation now. Try again later.
Articles 1–20